Day				Speakers/Organisers	Short Description D	etails	Location/req	uirements	Theme
Day 1									
ession .	7:00 AM	Bus Pick up in	Transit				Goulburn		
	Minutes	Goulburn							
Session 1	9:00 AM	Registration	Organisation		Registration desk will be open and refreshments available		ACT	Entry, reception	
	30 Minutes							desk	
Session 2	9:30 AM	Introductions	Organisation		Icebreaking Exercise, Introduction both Research Team and Particip		Goulburn		
	30 Minutes				Duri nesearch ream and Famolp				
Session 3	10:00 AM		Presentation		A welcome to participants from ke decision makers relevant to climat		ACT		
	10 Minutes	Decision Makers			change adapation.	-			
Session 4		Introduction to	Presentation		Describing the Research Project a Setting the Scene	research project, explaining where the deliberative proce			
	15 Minutes	Research				fits in with the overall design and and why participants ar doing the Opinion Charting again.	9		
Session 5	10:25 AM	Opinion Charting	Data Exercise			Group opinion charting exercise. The exercise will involve each participant doing one full version of the Q sort.			
	45 Minutes								
Session 6	11:10 AM	Morning Tea	Meal/Break						
	20 Minutes								
Session 7	11:30 AM	Public	Presentation		Findings of the research so far	This presentation will outline the findings so far from one to-one the interviews. This session will also welcome	Goulburn		
	15 Minutes	Responses to Climate Change				questions from participants.			
ession 8	11:45 AM		Group session						
	15 Minutes	deliberative processes							
Session 9		Group Building	Group session			In this session the facilitator works with participants to see the ground rules for the deliberative process, so that all know the 'rules of engagement' over the whole of the	t		
	30 Minutes					process.			
Session 10		Introduction to	Presentation		Introduction to the basic science coming up with climate change	scenarios as probabilistic futures. The session should	9		
	30 Minutes	Climate Science I: Understanding			predictions and what the science actually tells us.	introduce participants to the basic science of climate change predictions. An important concept that will be communicated to participants will be the idea of risk. Ma Stafford Smith to lead. Will Steffen will be on hand to	'k		
Session 11	1:00 PM	Lunch	Meal/Break						
	60 Minutes								
Session 12	2:00 PM	Introduction to	Presentation		Overview of the Science behind climate change.	This session provides an overview of the science behind climate change. Includes an explanation of why scientists			
	20 Minutes	Climate Science				think that climate is changing, how they model the climat to develop scenarios and predictions. (This session and session 13 may be split into three sessions on the day, with lanette Lindesay diving a	e		
Session 13	2:20 PM	Climate Change	Presentation		Overview of Climate Change and Probabilities of what is likely to	sessions on the day, with Janette Lindesay diving a This session follows on from the last to use the ideas of probability and risk to consider in more detail the	ACT		
	20 Minutes	Scenarios: Use and Limitations			Probabilities of what is likely to happen.	probabilities that each of the scenarios will happen and t confidence that we have in the predictions.	ne		
Session 14	2:40 PM	Small Group	Breakout Group		Small group discussion regarding	discuss the presentations and 10 minutes to formulate	ACT		
	25 Minutes	Deliberation			presentations and development o questions.	questions that will be raised during the panel sessions.			
Session 15	3:05 PM	Climate Change	Panel		Panel session fielding questions	In this session participants will put the question that they have developed to the panel	ACT		
	20 Minutes	Panel Session			regarding the presentations cover the "Understanding Climate Chan theme.	ig			
Session 16	3:25 PM	Afternoon Tea	Meal/Break						
	15 Minutes								
Session 17	3:40 PM	Economic Impact	Presentation		Economic costs and benefits associated with climate change.	This session focuses on the costs associated with the actual impacts of climate change. The presentation can	ACT		
		of Climate Change			accounted with oil flate or allye.	also compare these costs of mitigation.			

Day				Speakers/Organisers etc	Short Description D	etails	Location/requirements	Theme
Session 18	4:00 PM Healt 30 Minutes	h Impact	Presentation		Health impacts associated with climate change.	This session will outline the health impacts associated wit climate change for the ACT and Goulburn regions.	h ACT	
Session 19		al/Psycholog npacts	Presentation		Psychological and cultural impacts associated with climate change.	This session focuses on the cultural and psychological aspects of climate change, and what climate change actually 'means'.		
Session 20		l Group eration	Breakout Group		Small group discussion regarding the presentations and development of questions.	he Participants will use the session to develop questions to put to the following panel discussion		
Session 21		ate Change	Panel		Panel Session covering presentation on Climate Change impacts in the greater Capital Region. Fielding questions from participants.	Participants will put the question that they have develope to the panel.	d	
Session 22	5:30 PM Breal 60 Minutes	K	Organisation			Team brief Collect recordings Check data		
Session 23	6:30 PM Dinne 150 Minutes	er	Meal/Break		Dinner at University House, includii entertainment by Rod Quantock ar short speeches by other dignitaries	speakers, policy-makers and staff of the CCPS team in a comfortable environment. The event will be MC-ed by Ro		
Session 24	9:00 PM Close	9	Day Close					

Day				Speakers/Organisers etc	Short Description D	etails	Location/requirements	Theme
Day 2								
Session 25	15 Minutes Ir	Norning ntroduction/War n up	Organisation			Welcome to Participants and a brief overview of what is going to happen in the day ahead. Goulburn Participants check out before start. Bags in Torrance Room (at Uni House)	Goulburn	
Session 26	9:15 AM H 5 Minutes	lousekeeping	Organisation					
Session 27	9:20 AM V 20 Minutes	Vater Impact	Presentation		The impact of Climate Change on Rainfall and Water Availability in the greater Capital Region	The scenarios only provided a very crude measure of water inflows in the dams and the impacts on household water use (using water inflow data). Ideally this presentation would elaborate on that basic data to paint a picture of what impact there might be on household, industry and agriculture.	ACT	
Session 28	9:40 AM F 15 Minutes	Fire Impact	Presentation		The impact of Climate Change on risk in the greater Capital Region	fire The scenarios have relied heavily on the use of the 2003 bushfire as a benchmark for fire risk, but did not include any information about the sort of landscape changes that would be involved or the land management implications associated with fire risk. Participants were interested in these dimensions, so they could be covered in this		
Session 29	9:55 AM E 15 Minutes Ir	Ecological mpact	Presentation		Presentation on the potential ecological impacts associated with climate change.	In this session the idea is to cover the material that was developed for the interview, but ultimately not included, covering the ecological changes in the region associated with the scenarios. It would also be ideal to consider the impacts on land use of other decisions that might be made to adapt to climate changes (e.g. clearing to reduce	÷	
Session 30	10:10 AM A 20 Minutes in	•	presentation		Agricultural impacts	Apart from theoretical impact on grapes and overall production, the scenarios presented to participants did not have much information on agricultural impacts. This session should ideally expand on the theme, explaining what specific impacts would be associated with the scenarios and the impacts on cost of food etc (if possible	ACT	
Session 31	10:30 AM S 20 Minutes D	•	Breakout Group		Small group discussion regarding presentations and development of questions.	put to the following papel discussion regarding all appear		
Session 32	30 Minutes C	Panel Session: Climate Change mpacts	Panel		Panel Session covering presentation on Climate Change impacts in the greater Capital Region. Fielding questions from participants.	to the nanol	d	
Session 33	11:20 AM N 30 Minutes	Norning Tea	Meal/Break					

Session 34		The Global View: Economics	Presentation	miligation of and adaptation to climate	This presentation will focus on the likely costs of adapting versus mitigation. For example, what are considered to be the economic impacts for Australia for implementing a strong mitigation regime if not widely implemented elsewhere. Are there any benefits in doing so that are not commonly mentioned in the public sphere?	
Session 35	12:05 PM 15 Minutes	The clobal view.	Presentation	participants a good sense of the	This session covers the global political dynamics of climate change mitigation. What is likely to happen at the global level? Is there likely to be a global response to climate change following Copenhagen? What sort of scenarios for climate change mitigation/adaptation are we looking at?	
Session 36	12:20 PM 15 Minutes	Conting out our	Presentation		Having heard information about the likelihood of international efforts to reduce greenhouse emissions and information about the likely impacts, this session is geared toward helping participants think about what areas should be prioritised when addressing climate change. Should we be emphasising mitigation or adaptation (with some explanation of these terms)? What are the	Goulburn
Session 37		Small Group Deliberation	Breakout Group	presentations and development of	Participants will use the session to develop questions to put to the following panel discussion regarding all aspects of climate impacts	
Session 38	20 Minutes	Panel Sessions: Adaptation and mitigation:	Panel	relative emphasis on mitigation and	The panel session covers how much effort can and/or should be dedicated to avoiding climate change and the realities/politics etc of achieving mitigation so that participants can then decide for themselves what the relative priority should be before moving on to consider adaptation exclusively.	
Session 39	1:15 PM 60 Minutes	Lunch	Meal/Break			
Session 40	10 Minutes	Introduction to Allocation Exercise	Group session	is going to happen in the allocation	Participants have heard a lot about different impacts and we can't do everything, so the session will be concerned with getting participants thinking about having to make decisions about priorities.	ACT
Session 41		What is this thing called priority?	Breakout Group	nature of the priorities that need to be	In this session, participants will discuss how they are feel about having to make priorities. The idea here is to get participants used to the idea of prioritisation so that they can do the prioritisation exercise in the next session.	
Session 42		Allocation Priority Exercise	Data Exercise		The idea behind this session is to give participants some space to discuss their reactions to the information so far and consider what they feel the priorities should be when looking at the relative emphasis between mitigation and	

Day			Speakers/Organisers etc	Short Description	Details	Location/requirements	Theme
Session 43	3:05 PM Afternoon Tea 20 Minutes	Meal/Break					
Session 44	3:25 PM Small Group 25 Minutes Reflections	Breakout Group	ŗ	Small group session reflecting process so far and hopes for the process.			
Session 45	3:50 PM Whole Group 40 Minutes Reflections	Large Group Deliberation	S	Group Session reporting back small group discussion regardi forum so far.		Goulburn	
Session 46	4:30 PM Day Close	Day Close				Goulburn	

Day				Speakers/Organisers etc	Short Description De	etails	Location/requirements	Theme
Day 3								
Session 47		Morning Introduction	Organisation			Welcome to Participants and a brief overview of what is going to happen in the day ahead	ACT	
Session 48	9:15 AM 5 Minutes	Housekeeping	Organisation					
Session 49	9:20 AM 10 Minutes	Briefing for the Day	Presentation		Summary of outcomes so far and introduction to the rest of day.	-Everyone's view is important -Everyone gets a chance to contribute -If you have any problems, talk to staff -Don't leave, if you do		
Session 50	9:30 AM 30 Minutes	Identifying Key Impacts	Breakout Group		Group identification of important climate impacts requiring adaptatio	Focus of the day on what can/should be done to adapt to In this session, participants will discuss in groups what the most important impacts that will have to be adapted to. Table facilitator writes up the list on a flip chart for reporting back.		
Session 50	9:30 AM 60 Minutes	Identifying Key Concerns	Breakout Group		Group identification of important climate impacts requiring adaptatio	Key Question: What do you think is most important to address in planning for climate change adaptation in the ACT		
Session 51	10:00 AM 40 Minutes	Reporting Key Impacts	Reporting	t	Reporting back to the larger group the key impacts identified in the breakout groups.	of The purpose here is to look for overlaps between impacts and consolidate the list. The group selects a rapporteur who presents the list and explains why the options were chosen (with the help of th group).		
Session 51		Reporting Key Concerns & Voting	Reporting	t	Reporting back to the larger group the key impacts identified in the breakout groups.			
Session 52	10:40 AM 20 Minutes	Morning Tea	Meal/Break			Process tinished with the voting procedure on impacts During Morning Tea, organisers will spend time consolidating the impact areas into four or so groups to b allocated for the next session.	ACT	
Session 53		Overview of Policy Space: What can be	Presentation	te	Overview of what could be possible terms of policy actions to address climate challenges.	e in This session involves and overview of what policy levers are available to address the challenges presented by potential climate change. The idea here is to have a speaker who can cover the policy space generally for both regions and different levels of government.	ACT	
Session 53	20 Minutes	A Perspective on Climate Change and Policy	Presentation	F	Presentation by Maxine Cooper			
Session 54	30 Minutes	What is being done in Goulburn-	Presentation	ç	Overview of what the local government can do and is doing to adapt to climate change.	In this session decision makers will outline current policy actions for the region, beginning with a general overview, moving on to specific examples.		
Session 54		What is being done in the ACT	Presentation	g a	Overview of what the local government can do and is doing to adapt to climate change. 15 min for questions on sticky note	moving on to specific examples.		
Session 55		Developing Preliminary List of	Breakout Group	F	Preliminary Development of Actions			
Session 55	40 Minutes	Developing Actions need to Adapt to Climate	Breakout Group	F	Preliminary Development of Actions	In this session, the impacts identified earlier as most important will be distributed among 4-5 groups. Ideally participants will be able to self-select which impact they want to work on, with the help of the facilitator.	ACT	
Session 56	12:20 PM 40 Minutes	Reporting Actions	Reporting		Reporting first round of recommendations to decision make	Each breakout reports back their preliminary plan of actio to re rest of the group, with decision-makers/policy actors invited for the day present. Depending on how comfortable participants feel about having the policy makers present, the session could be designed as a presentation by the group directly to the		
Session 56	1:00 PM 30 Minutes	Lunch	Meal/Break			Here, the decision-makers present can use the time over lunch to reflect on the recommendations that have been suggested by participants.		
Session 57	1:00 PM 40 Minutes	Lunch	Meal/Break			Here, the decision-makers present can use the time over lunch to reflect on the recommendations that have been suggested by participants.		
Session 57	1:30 PM 30 Minutes	Feedback on Actions	Panel	Ν	Feedback from Decision Makers/Actors on actions recommended by participants	This will be an informal panel session where speakers will be about to give some feedback to the participants about the recommendations that were made prior to lunch. Questions will also be permitted from the group. Note: will be done in the Drawing Boom in University		

So Minute Actions/Recommendations to recommendations details for minute data set and minute set and	Day			Speakers/Organisers etc		tails	Location/requirements	Theme
 Description Descript			Panel		Makers/Actors on actions	be able to give feedback to the participants about the recommendations that were made prior to lunch.	ACT	
Seeder 59 20 PM Minutes Revisiting Actions Drawscall Group Revisiting Actions Provide action ac		nutes Refining Key			Recommendations/Actions with input	ut groups to discuss their recommendations in light of the feedback and discussion from the previous sessions. The session begins with a voting process where dots (10)		
Automation Automation Section 10 2:00 PM, Reporting endations Peopring endations Peopring endation Peopring endations Peopr			Breakout Group			In this session, participants will return to their original groups to discuss their recommendations in light of the	ACT	
Control			Meal/Break					
Section 50 So Mutuality Actions/Recommendation enclations Description (sections) Description (sections) Description (sections) Description (sections) Section 61 2:50 PM (sections) Large Group Distantion Large Group Distantion Mindel (sections) The enclass wells in contractions (back in proceedings) Section 61 4:50 PM (sections) Distantion Distantion Write in group backase on the economendation motion (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass in the section residence (sections) The enclass wells in group backase on the section residence (sections) The enclass in the section residence (sections) The enclass in the section residence (sections) The enclass in the enclass in the enclass in the section residence (sections) The enclass in the enclass in the section residence (sections) The enclass in the enclass in the section residence (sections) The enclass in the section residence (sections) The enclass in the encl		outes Actions/Recomm				updated recommendations. Reporting includes discussior of the reasons why changes have been made; the	1	
Setted 11 2:50 PM Large Group Large Group Wole of group feedback on the network of the first setted in each of the first setted i		outes Actions/Recomm				updated recommendations. Reporting includes discussior of the reasons why changes have been made; the limitations they felt when making recommendations.	1	
Session 62 3:20 PM Afternoon Tea Meek/Break and Benotations, plus a brid out session and bin scenarios, plus a brid out survey. Session 62 3:20 PM Afternoon Tea Meek/Break Session 62 3:20 PM Afternoon Tea Meek/Break Session 62 3:30 Minutes Participants Large Group Delabaration Large group session in which participants are invitation to give their reflections on the process etc. Session 63 3:35 PM 30 Minutes Space Session on Participants Reporting Delabaration Bestore on the process etc. Session 63 3:35 PM 30 Minutes Space Session on Participants Reporting Delabaration Development Session 63 5:15 PM Minutes Where to from Participants Organisation Best overview of what will happen after the forum, including discussion of any fibricus prover, the participants Brot cerectword what will happen are intresided in. Session 64 4:05 PM 10 Minutes Opinion Charting Development Development Development Best overview of what will happen station of the participant second on are intresided in. Session 64 4:05 PM 10 Minutes Opinion Charting Development Development Brot Secon are intreside in. Brot Secon Secon		Discussion on				In this session the recommendations are opened to the whole group to discuss whether they think there are any changes that need to be made, or whether there are any major gaps in what has been developed and/or what overlaps there might be between the recommendations		
Section R2 4:45 PM Participant Large Group Large group session in which participants are invited to give their reflections on the modes it. Periodating are invited to give their reflections on the modes it. Session R3 3:35 PM Spare Session on Reporting Policy Development Participants are invited to give their reflections on the modes it. This is a spare session in date mode the induce of what will happen after the forum, including discussion of any blow up work the participants are invited to give their reflections on the modes it. Session R3 5:15 PM Where to from here? Organisation Brief overview of what will happen after the forum, including discussion of any blow up work the participants are interested in. Brief overview of what will happen after the forum, including discussion of any blow up work the participant are interested in. Goulburm Session R4 4:05 PM Opinion Charting Data Exercise The is a spare session in the feet survey. Brief overview of what will happen after survey. Brief overview of what will happen after the storum, including discussion of any blow up work the participants are interested in. Brief overview of what will happen after the forum, including discussion of any blow up work the participant are interested in. Session R4 5:45 PM Opinion Charting Data Exercise Goulburm Goulburm Session R5 4:50 PM Participant Large Group Participants		nutes and feedback	Data Exercise			short versions of the Q sort pertaining to baseline, mediun		
Session 62 4.40 P Minutes Participant Degree and management Participants are invited to give their reflections on the process. participants are invited to give their reflections on the process. Session 63 3:35 PM Spare Session on Reporting Reporting Participants are invited to give their reflections on the process. This is a spare session in case more time is needed to develop the reformativity. The actual format will depend on the network that needs to be done. Session 63 5:15 PM Where to from 10 Minutes Organisation Brief overview of what will happen after the forum, including discussion of any follow up work the participants are interested in. Including discussion of any follow up work the participants or interested in. Session 64 4:05 PM Opinion Charting 0 Late Evercise Data Evercise The objective here is to get the participant to do three very short variance, plus a bief or string, to baserine, medulu high scenarios, plus a bief or string. Goulburn Session 65 4:50 PM Participant Day Close Goulburn			Meal/Break					
Session 63 5:30 FW Spare Session for FW spare Session					participants are invited to give their			
Session 63 S. 15 PM Where to from a dependent of the forum including discussion of any follow up work the participants are interested in. including discussion of any follow up work the participants are interested in. 10 Minutes here? Data Exercise The objective here is to get the participant to do three very short versions of the Q sort pertaining to baseline, medium and high scenarios, plus a brief exit survey. Session 64 5:45 PM Close and Thank Day Close Goulburn Session 65 4:50 PM Participant Large Group Participant Participant are invitted to give their reflections on the process etc		nutes Policy	Reporting			develop the recommendations. The actual format will		
Session 64 4.00 PM Opinion Charting Data Exclusion short versions of the Q sort pertaining to baseline, medium and high scenarios, plus a brief exit survey. Session 64 5:45 PM Close and Thank Day Close Goulburn 10 Minutes you Large Group Participants are invited to give their reflections on the process etc			Organisation		after the forum, including discussion of any follow up work the participan	including discussion of any follow up work the participants are interested in.		
Session 64 5.45 PW Close and Thank Day close 10 Minutes you Session 65 4:50 PM Participant Large Group Description Day of the second formation of the second form			Data Exercise			short versions of the Q sort pertaining to baseline, mediun		
process etc			Day Close				Goulburn	
						·		
Session 665:20 PMWhere to fromOrganisation10 Minuteshere?Image: Session 6 and follow up work the participantsGoulburn10 MinutesSession 6 and follow up work the participantsSession 6 and follow up work the participantsSession 6 and follow up work the participants			Organisation			including discussion of any follow up work the participants		
Session 675:40 PMClose and ThankDay Close10 Minutesyou			Day Close				ACT	